# SDR CA020718004

- Difficulty date: June 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Part time: 21,212 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ENROUTE FROM SEA TO YVR IN CRUISE, LT OIL PRESSURE DROPPED AS INDICATED ON GAUGE AND LOW OIL PRESSURE WARNING LIGHT ILLUMINATED. CREW DID A PLANNED SHUTDOWN AND MADE AN UNEVENTFUL LANDING AT YVR. ATC WAS NOTIFIED BUT EMERGENCY NOT DECLARED. MAINTENANCE INVESTIGATION REVEALED ENGINE NEARLY OUT OF OIL. FURTHER INVESTIGATION SHOWED OIL DRIPPING FROM ENGINE REAR BEARING, NO OTHER EXTERNAL LEAKS FOUND. SUSPECT OIL LOSS CAUSED BY FAILED BEARING SEAL. ENGINE REMOVED FOR SHIPMENT TO OVERHAUL SHOP. FURTHER INFORMATION TO BE REPORTED WHEN KNOWN.
